# SDR CALA2019091301528

- Difficulty date: September 9, 2019
- Submitted: September 14, 2019
- Operation: Air carrier
- Aircraft: N465UA
- Make and model: Airbus A320-232
- Aircraft serial: 1341
- Aircraft time: 59,611 hours, 25,403 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5347554760000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT DOOR SILL UPPER SURFACE HAS SPOTS OF CORROSION A3N B-53-4-6179. PER NON ROUTINE 9296490 REMOVED AND REPLACED AFT CARGO DOOR SILL PLATE FOR ELONGATED HOLES IAW SRM 51-42-11-801.
